Header logo is ei

Nonclassical states of light with a smooth P function

2018

Article

ei


Author(s): Damanet, F. and Kübler, J. M. and Martin, J. and Braun, D.
Journal: Physical Review A
Volume: 97
Number (issue): 2
Pages: 023832
Year: 2018

Department(s): Empirical Inference
Bibtex Type: Article (article)

DOI: 10.1103/PhysRevA.97.023832
State: Published
URL: https://link.aps.org/doi/10.1103/PhysRevA.97.023832

BibTex

@article{DaKubMarBra18,
  title = {Nonclassical states of light with a smooth $P$ function},
  author = {Damanet, F. and K{\"u}bler, J. M. and Martin, J. and Braun, D.},
  journal = {Physical Review A},
  volume = {97},
  number = {2},
  pages = {023832},
  year = {2018},
  url = {https://link.aps.org/doi/10.1103/PhysRevA.97.023832}
}